# SDR YYFA20130220001

- Difficulty date: February 20, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49334
- Aircraft time: 76,282 hours, 33,916 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START BOTH LT AND RT REVERSER ACCUMULATOR LIGHTS ILLUMINATED ON.  FOLLOWED QRH LIGHTS STILL ON.  RETURNED TO GATE.  T/S AND FOUND T/R BYPASS VALVE PINNED, REMOVED AND STOWED PINS OPS CHECKED T/R SYS GOOD IAW AMM 78-31-00.
